# SDR A6WA201140468

- Difficulty date: June 7, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TRACK AND HARDWARE FS 574.0, LBL 9.0 AND FS 621.0, LBL 9.0, 2 EA HAVE CORROSION.  REMOVED UNSERVICEABLE FLOOR TRACK AND HARDWARE AND INSTALLED SERVICEABLE SEAT TRACK AT FS 574.0, LBL 9.0 AND FS 621.0, LBL 9.0 AND SCREWS IAW AMM 53-01-11.
